# SDR 07FDEA02880

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON AGING A/C INSP FOUND, EXISTING INTERNAL SKIN REPAIR.  REPAIR DID NOT CONFORM TO SRM 53-30-3 FIG 1.   [08-28-07]   REMOVED AND REPLACED PREVIOUS REPAIR REF. FED EX EA 7-5330-113262, REPLACED CORRODED STRINGER SECTION REF SRM 53-10-3, 51-30-2 TREATED AND PRIMED REF SRM 51-10-2.
